# SDR USAA050887

- Difficulty date: July 18, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Engine: Cfmint CFM565B4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Part time: 19,030 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT BEAM 1 INCH DIAMETER .070 DEEP CORROSION, 20 INCH LT OF CENTERLINE AT C16.  CORROSION LEVEL 1, TASK JA-220-53500.  DEFECTIVE PART REPLACED WITH IDENTICAL PART IAW SRM 51-72-11.  (M)
